MathSciNet Relay Station
MathSciNet bibliographic data
MR1211291 (94d:93061) 93B52 (93C05)
Qiu, L.; Davison, E. J. Performance limitations of nonminimum phase systems in the servomechanism problem. Automatica J. IFAC 29 (1993), no. 2, 337–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement